Dorovsky, V.N., Perepechko, Yu.V., Fedorov, A.I. (2012) Stoneley waves in the Biot–Johnson and continuum filtration theories. Russian Geology and Geophysics, 53 (5) 475-483 doi:10.1016/j.rgg.2012.03.008
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Stoneley waves in the Biot–Johnson and continuum filtration theories | ||
Journal | Russian Geology and Geophysics | ||
Authors | Dorovsky, V.N. | Author | |
Perepechko, Yu.V. | Author | ||
Fedorov, A.I. | Author | ||
Year | 2012 (May) | Volume | 53 |
Issue | 5 | ||
Publisher | Publishing House SB RAS | ||
DOI | doi:10.1016/j.rgg.2012.03.008Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 242227 | Long-form Identifier | mindat:1:5:242227:9 |
GUID | 0 | ||
Full Reference | Dorovsky, V.N., Perepechko, Yu.V., Fedorov, A.I. (2012) Stoneley waves in the Biot–Johnson and continuum filtration theories. Russian Geology and Geophysics, 53 (5) 475-483 doi:10.1016/j.rgg.2012.03.008 | ||
Plain Text | Dorovsky, V.N., Perepechko, Yu.V., Fedorov, A.I. (2012) Stoneley waves in the Biot–Johnson and continuum filtration theories. Russian Geology and Geophysics, 53 (5) 475-483 doi:10.1016/j.rgg.2012.03.008 | ||
In | (2012, May) Russian Geology and Geophysics Vol. 53 (5) Publishing House SB RAS |
See Also
These are possibly similar items as determined by title/reference text matching only.